# SDR ASOA201705153148

- Difficulty date: May 15, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 30,654 hours, 18,450 cycles
- System (JASC): 5200 · Doors
- Part: Angle
- Part number: 14521718007
- Condition: Cracked
- Location: Step
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE ONE LT, AFT STEP ANGLE CRACKED. THE ANGLE WAS REPLACED IAW SRM 51-40-02.
